# SDR ASAA2022060138565

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,627 hours, 11,397 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250434020
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C 78273000 "INTERROGATE THE FMC CDU FOR ENGINE FAULTS", FOUND "SHORT TIME FAULT" MESSAGE 75-10452 "THE VBV POSITION SIGNALS DISAGREE" ON FLIGHT LEGS 1 AND 5, ON THE #2 ENGINE. GROUNDED - YES. REMOVED J10 HARNESS REF B737-900 AMM 73-21-06. REMOVED J9 HARNESS REF AMM 73-21-06 INSTALLED J9 HARNESS REF AMM 73-21-06-420-004-F00. INSTALLED J10 HARNESS REF AMM 73-21-06-400-802-F00. FADEC SYSTEM TEST PASSED. NO OTHER DEFECTS FOUND.
